Journal Article

On codes from cyclotomic fields for multidimensional signals

Xue-Dong Dong, Cheong Boon Soh and Erry Gunawan

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 22, issue 1, pages 1-11
Published in print March 2005 | ISSN: 0265-0754
Published online March 2005 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dni001
On codes from cyclotomic fields for multidimensional signals

Show Summary Details

Preview

This paper derives an algorithm for constructing codes over finite fields of the algebraic integer ring of the cyclotomic field Q(e2πi/n) modulo irreducible elements with the norm p2, where n ∈ {3, 4, 5, 7, 8, 9, 11, 12, 13, 15, 16, 17, 19, 20, 21, 24, 25, 27, 28, 32, 33, 35, 36, 40, 44, 45, 48, 60, 84}, where p × n and p is a prime number.

Keywords: algebraic integer ring; cyclotomic field; block code; multidimensional signal space

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.